MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0675 - ESTEEM+; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0675 - ESTEEM+; POUCH, COLOSTOMY
Model Number 416749
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 4 of 10.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that 10 pieces in 1 package had an off centered starter hole.The products were not used.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
No samples or photos were received for analysis and investigation; for that reason, the malfunction reported by the customer could not be confirmed.On 10/may/2021, a batch record review was performed for lot 0f03862.Lot 0f03862 was manufactured on 6/27/2020 in the convex one-piece line, with a total of (b)(4) mku.Based on the review carried out, all the applicable procedures were followed, and no issues were found; all the components for assembly were correct per bill of materials (bom), system application product (sap) material 1703636, international commodity code (icc) code 416749 and manufacturing order (b)(4).The process was run according to process instruction pi21-076, documented in the (b)(4).Batch record review carried out supports that no issues related to the problem were identified.In addition, a complaint search for lot 0f03862 and malfunction skin barrier starter hole is defective (e.G., misalignment or off center), leakage may occur (pre-cut only) was carried out and as a result, no additional complaints were found; therefore, no trend for this lot is observed.As per complaint manufacturing investigation procedure it is not required to open a nonconformance report (ncr) for type 2 complaints which were not confirmed (either by photos or samples provided by the customers or results of the batch record review) and no potential trend is identified.Therefore, for all explained above, no additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, as per procedure.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
L3O0675 - ESTEEM+
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10934140
Report Number9618003-2020-15463
Device Sequence Number13670846
Product Code EZQ
UDI-Device Identifier00768455188581
UDI-Public00768455188581
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/26/2025
Device Model Number416749
Device Lot Number0F03862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown